# SDR CALA2025061105466

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 84,160 hours, 36,802 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604617
- Condition: Faulted
- Location: Zone 100
- Part time: 721,998 hours, 710,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT BLOWER FAULT AND EXTRACT FAULT MESSAGESIN INITIAL CLIMB.TER RAIN AND WX DISPLAYS LOST.  INSTALLED SKIN AIR OULET VALVE IAW WITH AMM 21-26-400-001-A-01 SEALANT  AND TAPE WILL NEED TO BE CHECKED AFTER EVERY FLIGHT STEP (17) BEFORE REPLACING SKIN AIR OUTLET VALVE  AFTER REPLACING SKIN AIR OUTLET VALVE DIP APPROVED FOR CARRY BY TOMC PER AMM TASK 21-26-53-400-001-A-01. INSTALLED SKIN AIR OULET VALVE IAW WITH AMM 21-26-400-001-A-01 SEALENT AND TAPE WILL NEED TO BE CHECKED AFTER EVERY FLIGHT, PER TOMC FOR 2 DAYS.  REMOVED TAPE AND SEALANT WAS CURED.
